| Model Number |
ABSTACK15 |
| Medical Device Problem Codes |
Positioning Failure (1158); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the procedure, when an attempt to fix the mesh using the tacker, the tacks could not be fired and it seems that the tack was broken into pieces.A new tacker was used to continue the surgery.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device and a photo were available for evaluation.A visual inspection of the returned photos noted that the first image depicts the tacker being held by its handle pointing upwards.There is something unknown protruding from the distal end of the shaft.The second image depicts unknown particulates on the devices packaging.Visual inspection of the returned product noted one instrument returned with the blister pack.No abnormalities were observed upon inspection of the tube assembly.Some debris was noted on the end of the tube assembly.Upon microscopic inspection, the debris resembled dried blood.The device was received fully fired.During functional testing, the handle was actuated, and the instrument cycled properly.No abnormalities were noted upon actuation of the handle.No debris was produced from the end of the tube assembly upon actuation of the handle.The instrument was disassembled and the inner and outer tubes were separated.No purple debris/ tack fragments were observed.It was reported that the tacks could not be fired and the tack was broken into pieces.The reported issues could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records f or each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.